# SDR BSYR20130531050

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Aircraft time: 14,852 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO PSM, LANDING GEAR WOULD NOT EXTEND.  PILOT WAS ABLE TO EXTEND THE GEAR DOWN BY HOLDING THE GEAR CIRCUIT BREAKER IN.  PILOT NOTIFIED ATC AND LANDED SAFELY AT PSM WITHOUT INCIDENT.
